# SDR UPS04842876

- Difficulty date: July 2, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- Engine: Pwa JT3D3
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: S2772659
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, STA 280 RBL 1 FLOORBOARD CORRODED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED CORROSION SECTION OF FLOORBOARD FAB SPLICE PLATES. ALODINED AND PRIMED. INSTALLED SPLICE PLATES AND SECTION OF FLOORBOARD IAW  SRM 51-3-0, 51-3-1, 53-2-3 FIG 9, 51-1-8, AND 53-2-0.
